# SDR UALA2012013000599

- Difficulty date: January 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,798 hours, 13,156 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNFILED NICK ON OUTER BLADE (7 O'CLOCK) POSITION ENG NR 1.  FOUND NR 4 FAN BLADE WITH NICK AT LEADING EDGE 0185 INCH DEEP ABOUT FIVE EIGHT INCH FROM EDGE AND ONE TREE QUARTER OF INCH AT END.  ACCOMPLISHED BLADE BLEND PER AMM.  BLADE WILL REQUIRE EDDY CURRENT INSPECTION WITHIN 6 FLT CYCS.  IDT INSPECTION ACCOMPLISHED.  ACCOMPLISHED HFEC INSPECTION OF BLENDED AREA OF BLADE NR 4 PER NDTM72-31-401 PT6.  NO DEFECTS FOUND.
